# SDR DALA2018121607217

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 79,335 hours, 36,129 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IFSD & ATB - RIGHT ENGINE SHUT DOWN DUE TO FIRE INDICATION. MAINTENANCE FOUND LEAK AT HP BLEED DUCT CLAMP. REPLACED SAME. PERFORMED HIGH POWER RUN. NO LEAKS NOTED. SYSTEM CHECKS NORMAL.
